Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 583875, 7 pages
http://dx.doi.org/10.1155/2014/583875
Research Article

Monotone Iterative Technique and Symmetric Positive Solutions to Fourth-Order Boundary Value Problem with Integral Boundary Conditions

College of Science, China Agricultural University, Beijing 100083, China

Received 9 April 2014; Accepted 6 June 2014; Published 18 August 2014

Academic Editor: Gabriele Bonanno

Copyright © 2014 Huihui Pang and Chen Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Liu, “Positive solutions of fourth-order two point boundary value problems,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 407–420, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. Y. Li, “Positive solutions of fourth-order boundary value problems with two parameters,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 477–484, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. X. Liu and W. Li, “Existence and multiplicity of solutions for fourth-order boundary value problems with three parameters,” Mathematical and Computer Modelling, vol. 46, no. 3-4, pp. 525–534, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. Z. Bai, “The upper and lower solution method for some fourth-order boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 6, pp. 1704–1709, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. G. Chai, “Existence of positive solutions for fourth-order boundary value problem with variable parameters,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 4, pp. 870–880, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Pei and S. K. Chang, “Monotone iterative technique and symmetric positive solutions for a fourth-order boundary value problem,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1260–1267, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. R. Cannon, “The solution of the heat equation subject to the specification of energy,” Quarterly of Applied Mathematics, vol. 21, no. 2, pp. 155–160, 1963. View at Google Scholar · View at MathSciNet
  8. N. I. Ionkin, “The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition,” Differentsial Equations, vol. 13, no. 2, pp. 294–304, 1977. View at Google Scholar · View at MathSciNet
  9. R. Y. Chegis, “Numerical solution of a heat conduction problem with an integral boundary condition,” Litovskii Matematicheskii Sbornik, vol. 24, pp. 209–215, 1984. View at Google Scholar
  10. A. Boucherif, “Second-order boundary value problems with integral boundary conditions,” Nonlinear Analysis A: Theory, Methods and Applications, vol. 70, no. 1, pp. 364–371, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Feng, “Existence of symmetric positive solutions for a boundary value problem with integral boundary conditions,” Applied Mathematics Letters: An International Journal of Rapid Publication, vol. 24, no. 8, pp. 1419–1427, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Wang, G. Liu, and Y. Hu, “Existence and uniqueness of solutions for a second order differential equation with integral boundary conditions,” Applied Mathematics and Computation, vol. 216, no. 9, pp. 2718–2727, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. H. Ma, “Symmetric positive solutions for nonlocal boundary value problems of fourth order,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 3, pp. 645–651, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X. Zhang, M. Feng, and W. Ge, “Symmetric positive solutions for p-Laplacian fourth-order differential equations with integral boundary conditions,” Journal of Computational and Applied Mathematics, vol. 222, no. 2, pp. 561–573, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. Z. Bai, “Positive solutions of some nonlocal fourth h-order boundary value problem,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4191–4197, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus